# SDR IPXA2019051542157

- Difficulty date: April 27, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2216152501
- Part serial: 456
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 1 ENG. RT FAN COWL HAS CHAFE DAMAGE ON THE UPPER FWD. DOOR HINGE FITTING.REPAIRED CHAFED RT FAN COWL FWD. HINGE IAW EA 011-7110-01-A7766 REV. I/R AND EO MD11-7110-72596-A. (MINOR)
